# SDR MALA965037

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 377.271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND AN INTERCOSTAL CRACK.  PERFORMED REPAIR TO RT LOWER BELT FRAME AT FS 377-271.  STOP DRILLED CRACK, FABRICATED, PREPPED AND INSTALLED REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 88-89, DATED JANUARY 18, 1993.  (M)
